Queue dependent additional server queueing problem with batch arrivals
RAIRO - Operations Research - Recherche Opérationnelle, Volume 17 (1983) no. 4, pp. 391-398.
@article{RO_1983__17_4_391_0,
     author = {Garg, R. L. and Khanna, S. K.},
     title = {Queue dependent additional server queueing problem with batch arrivals},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     pages = {391--398},
     publisher = {EDP-Sciences},
     volume = {17},
     number = {4},
     year = {1983},
     mrnumber = {734669},
     zbl = {0526.60089},
     language = {en},
     url = {http://archive.numdam.org/item/RO_1983__17_4_391_0/}
}
TY  - JOUR
AU  - Garg, R. L.
AU  - Khanna, S. K.
TI  - Queue dependent additional server queueing problem with batch arrivals
JO  - RAIRO - Operations Research - Recherche Opérationnelle
PY  - 1983
SP  - 391
EP  - 398
VL  - 17
IS  - 4
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/RO_1983__17_4_391_0/
LA  - en
ID  - RO_1983__17_4_391_0
ER  - 
%0 Journal Article
%A Garg, R. L.
%A Khanna, S. K.
%T Queue dependent additional server queueing problem with batch arrivals
%J RAIRO - Operations Research - Recherche Opérationnelle
%D 1983
%P 391-398
%V 17
%N 4
%I EDP-Sciences
%U http://archive.numdam.org/item/RO_1983__17_4_391_0/
%G en
%F RO_1983__17_4_391_0
Garg, R. L.; Khanna, S. K. Queue dependent additional server queueing problem with batch arrivals. RAIRO - Operations Research - Recherche Opérationnelle, Volume 17 (1983) no. 4, pp. 391-398. http://archive.numdam.org/item/RO_1983__17_4_391_0/

1. D. G. Kendall, Stochastic Processes Occurring in the Theory of Queues and their Analysis by the Method of Imbedded Markov Chain, Ann. Math. Statist., Vol. 24, 1953, pp. 338-354. | MR | Zbl

2. T. L. Saaty, Elements of Queueing Theory with Applications, McGraw Hill Book Co. Inc. New York, 1961. | MR | Zbl

3. J. Romani, A Queueing Model with Variable Number of Channels, Trabajos de Estadistica, Vol. 8, No. 3, 1957, pp. 175-189. | MR | Zbl

4. Jr. R. Cecil Phillips, A Variable Channels Queueing Model with Limited Number of Channels, Thesis, Georgia Institute of Technology, 1960.

5. K. Murari, Some C-Additional Service Channels Limited Space Queueing Problems, Zamm., Vol. 51, 1971, pp. 157-162. | MR | Zbl

6. V. P. Singh, Queue Dependent Servers, J. Eng. Math., Vol. 7, No. 2, 1973, pp. 123-126. | MR | Zbl